I agree with Sandman. Also, make sure you are getting enough sleep.
Something else like a change in hormones or diet may be causing your problem. I had a similar reaction to what you are describing when I was taking a large amount of melatonin every night.
Unless, you are on something like Prozac which can block the effects of stim meds - stem meds are usually very consistent in their actions. Once they are working for you, they usually continue to do so for a decent amount of time.
It really sounds like the concussion is still effecting you. And from what I have read about football players who have gotten concussions, that is one of the after effects. If you have any doctors around who have treated either high school or college athletes, that might be a good resource to check out.
Unfortunately, this may be something that just takes time to heal.
But, what ever it is, you should talk with your college counselor and let them know what is going on. There are accommodations that they can make for you to help you. And, if the concussion happened on campus or during an event, it certainly needs to be reported.
Do take the time to goggle concussions and read all you can about it.
Hope this helps a bit.
Oh, I don't think that upping your dose of stim meds would be a good idea as what could be causing the problem is probably not related.